ikyrian: HiNaBN's {...} (Default)
So what i haven't actually mentioned here yet is that I haven't been to work since Monday. On Monday two co-workers took one look at me and was all, "ZOMG! YOU! ER! NOW!" And I was, "Oh, no, I'm fine! Srsly!" And then burst into tears which destroyed any argument. I managed to talk them down and M. took me to see the nurse practioner and M.'s comment on that was, "I've never seen anyone want to leave a room so fast." And then we went back to work and I spent a pretty miserable day there.

NP prescribed steriods, again. Since I had a derm. appointment on Thurs., at the time I figured I could make it four days.

I did't go to work on Tuesday. I woke up with my lips and eyes swollen like Monday only it was worse. So I stayed home and took 75 milligrams of Bendadryl every four hours along with 400 milligrams of Ibuprofen. (Oh yeah, I was really hyped up on the meds on Tuesday.) The only problem was, I broke out into a secondary rash (small, papular rash that covered all the areas that the eczema doesn't including some areas that it does). I freaked thinking it was a staph infection (not uncommon with wet eczema which I was experiencing) called the advice nurse and she was said, "You can go to urgent care, or you can see Dr. K. tomorrow."

Well, you all know me, I decide not to go to urgent care (but I was really, really close to choosing that option) and made an appointment with Dr. K. and had Dad drive me there. She prescribed that I start taking the damn steriods (I actually was going to go get them the day before, but I felt so shitty I didn't really want to move), along with two generic pepcid for the anti histamine effect along with another anti-histamine for the itching. She also gave me a doctor's note that excused me from work until Monday. I argued with her, saying that I'd probably feel better by Friday and said, We can always change the note, but I sincerely doubt you'll fell better by then.

So I go home, take all the drugs and fall asleep on the couch again. (BTW I've been sleeping on the couch for the past two days.) By evening, I feel better, not great, but better. I fall asleep on the couch that evening, and am rather excited to go to the dermatologists tomorrow.

Well, you all know what happened with that.

Right, I'm feeling pretty good. In terms of the rash and the swelling. (My lower legs, esp. my right one, have been swollen for a really long time, ever since I noticed the swelling in my ankle from my trip down to The Beach, it's come and gone. My legs finally look leg shaped again.) My ear hurts like hell and my stomache is upset at me at the moment, but other than that I feel fine.

I guess I'll clean my room *now* while I'm so hyped up on steriods I probably won't feel anything.
ikyrian: HiNaBN's {...} (Default)
I'm so furious right now I could spit. Someone at Kaiser canceled my dermatology appointment WITHOUT TELLING ME and then claimed it was MY FAULT. UM, HELLO? I'm fucking miserable, why the hell would I cancel my appointment? And THEN tried to fob me off on the nurse practitioner. Uh, NO that's not happening. I only found out today, because I was trying to confirm my appointment. *RAGE RAGE RAGE*

UPDATE: Ok, got back from the appointment with the nurse practitioner (who was very nice and listened to me and was just generally wonderful, first experience I've ever had with Kaiser staff that was pleasant and helpful) and Dr. L came in and all three of us discussed my options. They took some of my skin to biopsy (and boy what that weird to watch) to make absolutely sure that this is an allergic reation. Then we're going to see about doing a RAST test in Allergy and if Dr. V can't do it (he's the Doc I saw when I got my scratch test done where I found I'm allergic to dust mites and cockroaches) then they're fobbing me off to Johns-Hopkins for even more advanced testing.

But it really might come down to I'm just horrifically allergic to ferrets and that means I'd have to think really seriously about giving them up. Which I completely, totally don't want to do. I love the little guys and would miss them terribly. I mean, if it was just a head, nose, throat, upper respiratory allergy, then I'd say, "Bring on the medications, bitches!" Because they make a lot of medicines for that. Almost no allergy medicines, from what I've been told and what I've researched myself, have any effect on skin allergies. And I can't be on steroids for long periods because I could box my liver and kidneys and then where would I be? No where, absolutely no where.
ikyrian: HiNaBN's {...} (Default)
Dear Body,

It would be ever so helpful and kind of you to stop negatively reacting to everything new that comes along. This is no way to make friends with foreign substances. I must ask that you cease and desist on this course that you have been taking for the last nine months. If you continue on like this, I'm just going to have to cut you out of my will, and then where will you be? HUH? HUH?

♥♥♥,
Me
ikyrian: HiNaBN's {...} (Bitch please)
I threw up today in the Border's parking lot. Not a whole lot a warning, then BAM! Right over my sandals and pavement. I keep waiting to feel crushing embarrassment, becuase hey, I puked in public; but I totally don't. It's very odd. And a good thing that I'm starting to lose my self-conciousness that has plagued me ever since Fort Belvoir.

This is the second Saturday in a row that I've lost to a soul killing migraine.

Profile

ikyrian: HiNaBN's {...} (Default)
ikyrian

June 2014

S M T W T F S
1234567
891011121314
151617181920 21
22232425262728
2930     

Syndicate

RSS Atom

Style Credit

Expand Cut Tags

No cut tags
Page generated Jul. 25th, 2017 08:36 am
Powered by Dreamwidth Studios